# SDR 2005UALA00593

- Difficulty date: June 26, 2005
- Submitted: July 5, 2005
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 54,101 hours, 8,824 cycles
- Engine: Pwa PW4060
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN BULK CARGO DOOR, .5 INCHES BELOW EXISTING EXTERNAL REPAIR DOUBLER.  INTERIM REPAIR PER EVA MOC1-8779A.  ACCOMPLISH A DETAILED, EXTERNAL VISUAL INSPECTION EVERY 'A' CHECK UNTIL NEXT  'C10' CHECK.  INTERIM REPAIR PER EVA MOC1-8779A.  ACCOMPLISH A DETAILED, EXTERNAL VISUAL INSPECTION EVERY 'A' CHECK UNTIL NEXT  'C10' CHECK. MF4762 CREATED TO MONITOR.
